# SDR CA100104006

- Difficulty date: December 31, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 10,664 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 80975100
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN TIRE FAILED ON T/O. SN B7914/B7914 HAS BEEN FLAGGED FOR MFG INVESTIGATION & REPORTING.  ON ARRIVAL, FOUND NR 2 MLG WHEEL TIRE TREAD SEPARATED & NR 2 MLG WHEEL DEFLATED. TIRE TREAD LOSS/TIRE BURST INSP 05-51-54-210-801 CARRIED OUT. NR 2 MLG WHEEL ASSY & NR 1 MAIN WHEEL ASSY (MATE TO FLAT) REPLACED IAW AMM 32-45-11.   SIGNIFICANT DAMAGE WAS FOUND ON LT FLAP SYS AS A RESULT OF TIRE FAILURE. DAILY CHECK ON 807 WAS COMPLETED PRIOR TO DEPARTURE, SUBJECT TIRE WAS AN R3 THAT HAD NO PREVIOUS REMOVALS FOR PRESSURE LOSS, WHEEL ASSY B7914/B7914 ALSO HAS NO LEAKAGE HISTORY.  CREW ADVISED BY ATC IN VICINITY TO CONTACT AIRPORT FOR INFO ON POSSIBLE FAILED TIRE. AIRPORT CONFIRMED THAT A TIRE HAD FAILED ON TAKE OFF. CREW UNAWARE OF FAILED TIRE PRIOR TO THIS AS THERE WERE NO INDICATIONS. FOLLOWING CONSULTATION WITH COMPANY, CREW DECIDED TO RETURN TO DEPARTURE.AN EMERGENCY WAS DECLARED AND CFR WAS REQUESTED.
